# SDR HALA2018030800076

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 40-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 40 AND 47, +Y953 IS CORRODED.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97 AND DWG F57112817 ISSUE B.
